MAUDE Adverse Event Report: HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/13/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that a patient received a novasure/myosure procedure on december (b)(6) 2024.Initially the physician resected a fibroid with the fluent pro.The physician was able to resect the fibroid and almost hit the 2500 deficit limit.Myosure procedure was completed successfully, and the physician performed a novasure procedure with a successful ablation.The patient was discharged at the time and appeared fine.2 days later the physician was examining the pathology samples and noted that the patient had deceased due to a cardiac arrest on (b)(6) 2024.No other information is available, multiple attempts at obtaining information were not responded.
 
Additional Manufacturer Narrative
The console was returned for investigation an inflow speed fault on the fluent pro can only be displayed during startup or during priming.To test for this failure, the console was powered on, set up with the disposables, and was primed.Here, it was observed that the console worked as intended and did not display an inflow speed fault.Hence, the failure mode reported by the customer was not replicated during investigation.A visual inspection was conducted and the wheels on the system were damaged.It is determined that the damage to the wheels does not relate to the reported issue.To further investigate the reported failure, the back cover was removed to visually inspect the cables involved with the inflow motor.Here, it was observed that there were no signs of damages on the inflow motor and its cables.Additionally, the system log was reviewed for the date of the procedure and it was observed that an inflow motor speed fault was present, as shown in the file attached.An inspection onto the inflow motor shaft was performed to determine if there is evidence of excessive wear or loose shaft bearings in the fluid deck.There were no signs of damages or issues on the fluid deck, specifically the inflow deck.For the reason that the reported issue cannot be reproduced, the cause of the reported failure could not be found.A device history record (dhr) review was conducted for the reported serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
FLUENT PRO FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21152540
Report Number1222780-2025-00020
Device Sequence Number9236902
Product Code HIG
UDI-Device Identifier15420045516212
UDI-Public(01)15420045516212
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K240886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLT-200
Device Catalogue NumberFLT-200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown